# SDR UPS03840017

- Difficulty date: December 29, 2002
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 74,695 hours, 25,599 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  ALL STA 1400 L30R FITTING UNDER TORQUE BOX WEB CORRODED.  REMOVEED CORRODED FITTING IAW DC8 SRM 51-1-21.  INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D.
